Alert archive / Missouri / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 98, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at May 1, 2009, 8:17 AM CDT for Dade County, Lawrence County, Missouri. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 1, 2009, 8:17 AM CDT (13:17 UTC)
- Expired
- May 1, 2009, 9:00 AM CDT
- In force
- 43 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Dade County, MO, Lawrence County, MO
The radar
The Springfield radar (KSGF), 49 km from the middle of the area, began a volume at 13:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 1, 8:20 AM CDT | HAIL 1.75 | 6 Wnw Miller, MO | DAMAGE TO CARS...WINDOWS AND SHINGLES REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 1.3 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 792 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 675 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 150 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 011317
SVRSGF
MOC057-109-011400-
/O.NEW.KSGF.SV.W.0098.090501T1317Z-090501T1400Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
817 AM CDT FRI MAY 1 2009
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN LAWRENCE COUNTY IN SOUTHWEST MISSOURI...
SOUTHERN DADE COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 900 AM CDT.
* AT 815 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR RED OAK...OR 15 MILES NORTHWEST OF MOUNT
VERNON...MOVING NORTHEAST AT 30 MPH. THIS STORM IS CAPABLE OF
PRODUCING HALF DOLLAR SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
7 MILES SOUTHEAST OF GREENFIELD BY 840 AM CDT.
EVERTON BY 850 AM CDT.
THE TOWNS OF MEINERT...PENNSBORO AND SOUTH GREENFIELD ARE ALSO IN THE
PATH OF THIS SEVERE THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3729 9406 3729 9408 3733 9409 3749 9363
3728 9363 3720 9406
TIME...MOT...LOC 1317Z 246DEG 28KT 3724 9402
$$
RUNNELS2 follow-up statements
000
WWUS53 KSGF 011330
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
830 AM CDT FRI MAY 1 2009
MOC057-109-011400-
/O.CON.KSGF.SV.W.0098.000000T0000Z-090501T1400Z/
LAWRENCE MO-DADE MO-
830 AM CDT FRI MAY 1 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM CDT
FOR LAWRENCE AND SOUTHERN DADE COUNTIES...
AT 825 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM EXTENDING FROM THE LAWRENCE AND DADE COUNTY
BORDER NEAR PHELPS...OR 12 MILES SOUTHWEST OF GREENFIELD...
SOUTHWARD TO NEAR STOTTS CITY.
LAWRENCE COUNTY SHERIFF REPORTED THIS STORM PRODUCED QUARTER SIZE
HAIL AT THE INTERSECTION OF 96 AND 97 HIGHWAYS IN NORTHWEST
LAWRENCE COUNTY. IN ADDITION TO UP TO GOLF BALL SIZE HAIL...THIS
STORM WILL ALSO PRODUCE DESTRUCTIVE WINDS IN EXCESS OF 70 MPH AS IT
MOVES INTO SOUTHERN DADE COUNTY.
THE SEVERE THUNDERSTORM WILL BE NEAR...
8 MILES SOUTH OF GREENFIELD BY 840 AM CDT.
EVERTON BY 850 AM CDT.
THE TOWNS OF PENNSBORO AND SOUTH GREENFIELD ARE IN THE PATH OF THIS
SEVERE THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3729 9406 3729 9408 3733 9409 3749 9363
3728 9363 3720 9406
TIME...MOT...LOC 1327Z 249DEG 28KT 3727 9391
$$
RUNNELS000
WWUS53 KSGF 011359
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
859 AM CDT FRI MAY 1 2009
MOC057-109-011408-
/O.EXP.KSGF.SV.W.0098.000000T0000Z-090501T1400Z/
LAWRENCE MO-DADE MO-
859 AM CDT FRI MAY 1 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN LAWRENCE AND
SOUTHERN DADE COUNTIES EXPIRES AT 900 AM CDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE AS IT MOVED INTO EASTERN DADE COUNTY.
WINDS TO 50 MPH AND SMALL HAIL ARE EXPECTED AS THIS STORM MOVES INTO
NORTHWEST GREENE COUNTY.
LAT...LON 3729 9406 3729 9408 3733 9409 3749 9363
3728 9363 3720 9406
TIME...MOT...LOC 1358Z 249DEG 28KT 3736 9362
$$
RUNNELSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 7:25 AM CDT, 52 minutes earlier.
Area forecast discussion, May 1, 7:25 AM CDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
725 AM CDT FRI MAY 1 2009
...MESOSCALE CONVECTIVE DISCUSSION...
.UPDATE...
A LARGE CLUSTER OF CONVECTION CONTINUES EARLY THIS MORNING FROM
NORTHEAST OKLAHOMA INTO FAR SOUTHWEST MISSOURI. THIS ACTIVITY
SUPPORTED BY MODERATE LOW LEVEL JET AND UPPER LEVEL DIFFLUENCE.
ANOTHER CLUSTER OF STORMS HAD DEVELOPED ACROSS SOUTH CENTRAL
KANSAS AND NORTH CENTRAL OKLAHOMA IN ASSOCIATION WITH A MINOR
IMPULSE.
THE GREATEST RISK OF FLOODING WILL IMPACT EXTREME SOUTHEAST KANSAS
AND FAR SOUTHWEST MISSOURI OR SOUTH OF A LINE FROM COLUMBUS KANSAS
TO BRANSON MISSOURI THROUGH MID MORNING.
THE NEXT UPSTREAM CLUSTER OF STORMS TRACKING ACROSS KANSAS WILL
HAVE TO BE MONITORED CLOSELY. THIS ACTIVITY MAY SPREAD INTO THE
OZARKS LATER THIS MORNING BRINING A RENEWED FLOOD THREAT.
FOSTER
&&
.DISCUSSION...
ITS BEEN A VERY ACTIVE NIGHT ACROSS EXTREME SOUTHEAST KANSAS AND THE
MISSOURI OZARKS. SLOW MOVING THUNDERSTORMS WERE VERY EFFICIENT RAIN
PRODUCERS. FLASH FLOODING OCCURRED ACROSS THE CITY OF SPRINGFIELD
AND MUCH OF GREENE COUNTY. MEANWHILE...FLOODING WAS ALSO ONGOING
OVER CHEROKEE COUNTY KANSAS AS TRAINING THUNDERSTORMS IMPACTED THIS
AREA.
FOR TODAY...ADDITIONAL CONVECTION IS LIKELY ALONG THE FRONTAL SYSTEM
THAT IS GRADUALLY MOVING ACROSS THE CWA. THIS FEATURE IS EXPECTED
TO STALL OUT NEAR THE ARKANSAS AND MISSOURI STATE LINE. THIS REGION
WILL EXPERIENCE THE GREATEST CHANCES FOR PRECIPITATION TODAY.
CONVECTION NORTH OF THE BOUNDARY CAN NOT BE RULED OUT DUE TO LIFT IN
THE FORM OF PRESSURE ADVECTION ALONG THE MID LEVEL ZONE OF
BAROCLINICITY. THEREFORE HAVE KEPT SOME POPS GOING ACROSS WEST
CENTRAL AND CENTRAL MISSOURI.
UPPER LEVEL FLOW BECOMES PARALLEL TO THE STALLED OUT FRONTAL
BOUNDARY...KEEPING THE FRONT OVER ARKANSAS THROUGH THE WEEKEND. THE
GULF OF MEXICO IS LOADED WITH MOISTURE...AND PRIMED TO STREAM
DIRECTLY INTO THE FRONTAL ZONE...CREATING NUMEROUS PERIODS OF
SHOWERS AND THUNDERSTORMS ACROSS SE KANSAS AND SOUTHERN MISSOURI
THROUGH MOST OF THE WEEKEND. THIS SYNOPTIC SETUP WILL BE HIGHLY
CONDUCIVE TO A WIDESPREAD EPISODE OF SIGNIFICANT
FLOODING...PARTICULARLY FOR AREAS OF SOUTHERN MISSOURI.
ITS BECOMING MORE EVIDENT THAT A BREAK IN THE PRECIPITATION COULD
OCCUR EARLY NEXT WEEK (MONDAY - TUESDAY NIGHT). MEDIUM RANGE MODELS
SUGGEST THAT THE ONGOING FRONTAL SYSTEM WILL SHIFT INTO THE DEEP
SOUTH ALLOWING A DRIER AIRMASS TO SPREAD INTO THE OZARKS.
HOWEVER...THERE ARE SIGNALS THAT WOULD SUGGEST MOISTURE RETURNING AS
EARLY AS WEDNESDAY DUE TO LOW PRESSURE DEVELOPING IN THE HIGH
PLAINS.
CRAMER
&&
.AVIATION...
A FRONT WILL SAG SOUTH THROUGH THE AREA TODAY WHILE A SERIES OF
UPPER LEVEL DISTURBANCES TRACK ACROSS THE REGION. MULTIPLE ROUNDS
OF SHOWERS AND THUNDERSTORMS WILL IMPACT THE SPRINGFIELD AND
JOPLIN TERMINALS. MVFR CONDITIONS WILL BECOME PREVALENT WITH AREAS
OF IFR CEILINGS DEVELOPING AS SURFACE WINDS SHIFT TO THE NORTHEAST.
VISIBILITIES WILL LOWER INTO MVFR AND PERHAPS IFR CATEGORY AT TIMES WITHIN
AREAS OF RAINFALL.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR MOZ055>058-066>071-
077>083-088>098-101>106.
KS...FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR KSZ073-097-101.
&&Hazardous weather outlook, May 1, 5:31 AM CDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 531 AM CDT FRI MAY 1 2009 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-021045- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 531 AM CDT FRI MAY 1 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. FLOODING WILL CONTINUE OVER PORTIONS OF EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS. SEVERAL PERIODS OF RAINFALL HAS CAUSED SOIL CONDITIONS TO BECOME NEARLY SATURATED. OVERNIGHT THUNDERSTORMS PRODUCED HEAVY RAIN IN SOME AREAS...WHICH CREATED FLOODING OVER NUMEROUS ROADS ACROSS SOUTHEAST KANSAS AND SOUTHERN MISSOURI. ADDITIONAL RAINFALL WILL BE POSSIBLE THROUGH TODAY. THIS RAINFALL WILL ONLY AGREVATE THE ONGOING FLOODING. ANYONE WITHIN LOW AREAS NEAR THE JAMES RIVER IN GREENE...CHRISTIAN...AND STONE COUNTIES SHOULD MONITOR THE RIVER CLOSELY OVER THE NEXT SEVERAL HOURS. UP TO SIX INCHES OF RAIN FELL WITHIN THE JAMES RIVER BASIN EAST OF SPRINGFIELD...WHICH CAUSED A DRAMATIC RISE IN THE RIVER LEVEL. THIS WATER WILL SWIFTLY MOVE INTO RURAL SECTIONS OF CHRISTIAN AND STONE COUNTIES THROUGH TODAY...POTENTIALLY FLOODING LOWLANDS NEAR THE RIVER. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE POTENTIAL FOR HEAVY RAINFALL AND FLOODING WILL PERSIST INTO THE WEEKEND. A SERIES OF UPPER LEVEL DISTURBANCES WILL INTERACT WITH A STALLED FRONT TO PRODUCE SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS. A FEW INCHES OF RAIN WILL BE POSSIBLE FROM FRIDAY THRUOGH THE WEEKEND ACROSS THE OUTLOOK AREA. SOME STRONG TO SEVERE STORMS MAY ACCOMPANY THE INITIAL FRONTAL PASSAGE ON FRIDAY ACROSS SOUTHERN MISSOURI. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) CRAMER
In the hours before
Local storm report, May 1, 7:00 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
700 AM CDT FRI MAY 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 AM FLASH FLOOD 3 S CASSVILLE 36.63N 93.87W
05/01/2009 BARRY MO EMERGENCY MNGR
HWY 76 CLOSED JUST EAST OF HWY 112. FLOODING REPORTED
FROM CASSVILLE TO THE ROARING ROCK AREA.
&&
DSALocal storm report, May 1, 7:00 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
700 AM CDT FRI MAY 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 AM FLASH FLOOD 3 S CASSVILLE 36.63N 93.87W
05/01/2009 BARRY MO EMERGENCY MNGR
HWY 76 CLOSED JUST EAST OF HWY 112. FLOODING REPORTED
FROM CASSVILLE TO THE ROARING RIVER AREA.
&&
DSASpecial weather statement, May 1, 7:10 AM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 710 AM CDT FRI MAY 1 2009 MOZ093-011245- NEWTON MO- 710 AM CDT FRI MAY 1 2009 ...SIGNIFICANT WEATHER ALERT FOR NEWTON COUNTY UNTIL 745 AM CDT... AT 710 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SHOAL CREEK DRIVE...OR 7 MILES SOUTH OF JOPLIN...MOVING EAST AT 25 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. DSA
Local storm report, May 1, 7:21 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
721 AM CDT FRI MAY 01 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0719 AM FLASH FLOOD CASSVILLE 36.68N 93.87W
05/01/2009 BARRY MO OTHER FEDERAL
ACCESS BRIDGE TO ROARING RIVER STATE PARK IS UNDERWATER
AND IMPASSABLE. ADDITIONAL FLOODING IS OCCURING IN TOWN.
&&
HATCHLocal storm report, May 1, 7:42 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
742 AM CDT FRI MAY 01 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0718 AM TSTM WND GST 2 NW DIAMOND 37.02N 94.34W
05/01/2009 E50 MPH NEWTON MO POST OFFICE
0718 AM HAIL 2 NW DIAMOND 37.02N 94.34W
05/01/2009 E0.70 INCH NEWTON MO POST OFFICE
&&
HATCHLocal storm report, May 1, 7:51 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
751 AM CDT FRI MAY 01 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0748 AM HAIL REEDS 37.12N 94.17W
05/01/2009 E2.00 INCH JASPER MO POST OFFICE
&&
HATCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 12:13 AM CDT | Flash Flood Warning | SGF | Greene | 9 hr |
| May 1, 12:17 AM CDT | Severe Thunderstorm Warning | SGF | Greene | 43 min |
| May 1, 12:38 AM CDT | Severe Thunderstorm Warning | SGF | Greene, Webster | 35 min |
| May 1, 1:07 AM CDT | Flash Flood Warning | SGF | Douglas, Webster, Wright | 6 hr |
| May 1, 2:28 AM CDT | Flash Flood Warning | SGF | Barton, Jasper, Vernon | 6 hr |
| May 1, 2:42 AM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 48 min |
| May 1, 3:11 AM CDT | Flash Flood Warning | SGF | Barton, Dade, Jasper, Lawrence, Newton | 6 hr |
| May 1, 3:15 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Jasper, Lawrence, Newton | 45 min |
| May 1, 3:22 AM CDT | Flash Flood Warning | SGF | Douglas, Howell, Shannon, Texas, Wright | 5 hr |
| May 1, 4:25 AM CDT | Severe Thunderstorm Warning | SGF | Barry | 65 min |
| May 1, 4:50 AM CDT | Flash Flood Warning | SGF | Christian, Stone | 6 hr |
| May 1, 4:59 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 51 min |
| May 1, 5:44 AM CDT | Flash Flood Warning | SGF | Barry | 6 hr |
| May 1, 6:28 AM CDT | Areal Flood Warning | SGF | Christian, Douglas, Greene, Howell, Shannon, Stone and 3 more | 8 hr |
| May 1, 6:45 AM CDT | Flash Flood Warning | SGF | McDonald, Newton | 5 hr |
| May 1, 7:15 AM CDT | Severe Thunderstorm Warning | SGF | Newton | 60 min |
| May 1, 7:35 AM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 40 min |
| May 1, 7:45 AM CDT | Areal Flood Warning | SGF | Jasper, Lawrence | 6 hr |
| May 1, 7:53 AM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 52 min |
| May 1, 9:39 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Polk | 28 min |
| May 1, 9:49 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper | 41 min |
| May 1, 9:58 AM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 48 min |
| May 1, 11:03 AM CDT | Areal Flood Warning | SGF | Barton | 3 hr |
| May 1, 11:43 AM CDT | Severe Thunderstorm Warning | SGF | Hickory | 31 min |
| May 1, 11:46 AM CDT | Flash Flood Warning | SGF | Barry, McDonald, Newton | 2 hr |
| May 1, 2:07 PM CDT | Areal Flood Warning | SGF | Barry, Barton, Christian, Douglas, Greene, Howell and 8 more | 19 hr |
| May 1, 3:22 PM CDT | Flash Flood Warning | SGF | Barry, McDonald, Newton | 5 hr |
| May 1, 4:59 PM CDT | Severe Thunderstorm Warning | SGF | McDonald, Newton | 61 min |
| May 1, 5:55 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence, McDonald, Newton | 65 min |
| May 1, 6:25 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone | 49 min |
| May 1, 6:49 PM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 45 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.